MathSciNet Relay Station
MathSciNet bibliographic data
MR65687 (16,468e) 42.4X
San Juan Llosá, Ricardo Charakterisierung der durch einfach konvergente Laplace-Integrale darstellbaren Funktionen. (German) Math. Nachr. 12, (1954). 113–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement